See Alike in...

Alike App

Browser

GiaDuck19

888d

Hi there! I come from an abusive doctor-patient relationship who prescribed me 15-20 pills to take every day as a minor, most that I didn’t even need. I’m on less atm and working on getting less with my psych, but is there any way I can easier cope with this? I’ve been having a really hard time and im so emotional and depressed lately. Thank you so much for the help <3

Top reply
    • Messymexi

      887d

      That sounds like a terrible thing to go through, I'm sorry that happened to you

    • sugarcookiegirl

      886d

      I can’t believe this happened to you! I hope you find some peace. — try your best to keep your body healthy. changes in medication can make you feel like a walking garbage bag. drink water when possible and try to surround yourself with things you like— music, sounds, colors, anything that works for you.

    • Messymexi

      887d

      That sounds like a terrible thing to go through, I'm sorry that happened to you

    • Infinity

      887d

      Whenever I go through med changes I really rely on fidget/stim toys for mood regulation.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion